# SDR DXTA2025070204090

- Difficulty date: June 29, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000048
- Aircraft time: 4,739 hours, 2,720 cycles
- System (JASC): 2760 · Drag Control System
- Part: Plate
- Part number: 746126231
- Condition: Bent
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MECHANICAL RIGGING OF THE LH OUTBOARD ROLL SPOILER ACTUATOR ON N812QS TECHS REPORTED FEELING BINDING  WHEN OPERATING THE SPOILER ACTUATORS. UPON FURTHER INVESTIGATION, TECHS FOUND THAT THE LH OUTBOARD ROLL SPOILER ANTI-ROTATION PLATE HAD BEEN BENT REMOVED DAMAGED PLATE. INSTALLED NEW ANTI-ROTATION PLATE IAW MM 27-60-00.
